MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.54 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, LUER LO; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 0.54 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, LUER LO; STOPCOCK, I.V. SET
Catalog Number MC33383
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: the date of event is unknown, and 01 sep 2025 has been used as a placeholder.The device is not available for evaluation.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
A compliant was received via medwatch regarding smallbore extension set w/ microclave clear with item number mc33383 and lot number 14514265.It was reported that micropreemie with single lumen picc receiving medications and iv antibiotics through a medline.Medline clave was leaking and had fluid stuck in the clave where fluid should not be.Medications were being administered before leak was discovered.The patient involved was a 17 day old, male.There was no reported patient harm.
 
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed and a cause cannot be determined.The dhr was reviewed and no nonconformities were found that would have led to the reported complaint.Corrected information can be found in d10 concomitant products.

Brand Name
60" (152 CM) APPX 0.54 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, LUER LO
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23561801
Report Number9617594-2025-02169
Device Sequence Number21372486
Product Code FMG
UDI-Device Identifier00887709038295
UDI-Public(01)00887709038295(17)300701(10)14514265
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33383
Device Lot Number14514265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PICC LINE, MEDLINE; SINGLE LUMEN PICC LINE, MFR MEDLINE; UNSPECIFIED MEDS AND IV ANTIBIOTICS, MFR UNK
Patient Age17 DA
Patient SexMale